# SDR SWAA2021040554801

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CRACKED CLIP AFT SIDE OF THE FRAME BS400 LBL21 WL158 / REPLACED FCB CLIP AFT SIDE OF THE FRAME BS 400 LBL 21 WL 158 PER SRM 51-10-02-0G-0 AND DWG 143A7505
